# SDR HALA0600867

- Difficulty date: November 10, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767
- Aircraft serial: 24259
- Aircraft time: 78,075 hours, 14,868 cycles
- Engine: Pwa PW4062
- System (JASC): 2843 · Fuel Temperature Indicator
- Part: Sensor
- Condition: Malfunctioned
- Location: Fuel Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FUEL TEMP DISPLAY INACCURATE.  REP FUEL TEMP SENSOR IAW AMM 28-43-01-004-001-001 AND AMM 28-43-01-404-050-001 CKS GOOD.
